MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.67ML EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.67ML EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC3325
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18cm) appx 0.67ml ext set w/remv microclave® clear, clamp, rotating luer where the customer used this device for all of their intravenous (iv's) in endoscopy.From there when trying to hook up the iv fluid line to the extension lock and you cannot push meds through the iv.If you take the extension cap off and run the iv the tubing direct to the line it will work.The problem is recurring.Additionally, the customer stated that an iv fluid was ringers lactate and then they tried to push propofol and fentanyl but could not push.Once they removed the lock device and hook the iv up directly, they could push the medication.There was patient involvement and no adverse event reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.Additional contact information: (b)(6).
 
Additional Manufacturer Narrative
The reported complaint of occlusion was not confirmed.No visual anomalies were observed on the returned set.The sample was hydrostatically pressure leak tested and no leaks were observed.The product had performed per the specifications.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" (18CM) APPX 0.67ML EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17967511
Report Number9617594-2023-00858
Device Sequence Number7530706
Product Code FMG
UDI-Device Identifier00887709037540
UDI-Public(01)00887709037540(17)280701(10)13692067
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3325
Device Lot Number13692067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL, MFR UNK.; PROPOFOL, MFR UNK.; RINGERS LACTATE, MFR UNK.
Patient SexUnknown